# SDR SIMA20121205007

- Difficulty date: December 5, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 27,527 hours, 24,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY POWER SUPPLY UNIT NEEDS TO BE REPLACED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED EMERGENCY BATTERY PACK AND CHARGER REF EMB 140 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
